MathSciNet Relay Station
MathSciNet bibliographic data
MR890159 (88d:35044) 35J05 (46E35)
Dahlberg, Björn E. J.; Kenig, Carlos E. Hardy spaces and the Neumann problem in $L\sp p$ for Laplace's equation in Lipschitz domains. Ann. of Math. (2) 125 (1987), no. 3, 437–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement